Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having painful shoulder with swelling hand. I have fibromyalgia

hi my name is Natasha, i have fibromyalgia , im allergic to codine, cymbalta, ibuprofen, i have a stomach ulcer and reflux, my right arm swellls up from carpal tunnel , now im having a problem with my left arm, it started 3 days ago, its really painful in my shoulder with pain to my hand my hand then swells up and sweats quite bad, i went to the hospital but they dont know why my arm is doing this, would you know what i can do or take for the pain, i have no doctors here that can tell me a thing... please help
Asked On : Sun, 27 Feb 2011
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Welcome to HealthcareMagic forum.
You already have a stomach ulcer and reflux.Any pain killer you will take will precipitate this problem further. The best way is take Tab. Omeprazole or Tab. Pantoprazole empty stomach and then go for Tab. Torcoxia 90mg twice daily for pain.
Dr. Rakhi Tayal
Answered: Sun, 27 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor